# SDR USAA2011062000005

- Difficulty date: June 12, 2011
- Submitted: June 20, 2011
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 63,955 hours, 40,330 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C1 - CRACK ON SKIN PANEL AT AFT END OF E & E EXHAUST PORT CUTOUT AT BS 380 BETWEEN S26R TO S26L.  REPAIRED FUSELAGE SKIN AT AFT END OF E & E EXHAUST PORT CUTOUT AT BS 380 BETWEEN S26R TO S26L IAW EA 103113.
